# SDR SWAA2022041489060

- Difficulty date: March 28, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 45,982 hours, 27,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON AFT CARGO DOOR CUT OUT PNL LOWER FWD.TIE DOWN PLATE. / [01] TIE DOWN PLATE IS EXFOLIATED OUT OF LIMITS AS PER B 737-7 SRM=53-00-53-1A-2 RECEIVED NEW TIE DOWN PLATE TO BE INSTALLED ON ITEM # TTG8Q004DKZ6;[02] VERIFIED STEP 1....
